My mom is 72 and was in great shape, very active , She is diabetic but controlled with diet and meds. She went in to the hospital in mid januaryfor an acute gout attack inboth knees, ankles and feet, which was resolved by colchicine, and the day she was relaeased she started with these symptoms, High BP- 187/91 and really nothing lower than 174/86 ( her blood pressure was always on the low range like 100/62), extreemly exhausted, weight loss, her sleep patters are off, ( insomnia), constipation, nausiouse, she is extreemly cold most of the time, no appetite, pain in her lower back ( not sure if it's by the kidney)and she has lost over 25lbs in 2 months. While in the hospital they noticed her TSH level was 13.2 I explined to them it must be lab error or transient , as her Tyroid was always normal. They insisisted she go on Synthroid 25mcg dailsy, well for 3 weeks they took her on and off it , after numberouse TSH test found her Tyrois was normal 4.11 T3 & T4 are both normal .-My Mom is basiucally bed ridden, the doctors just keep runnign the normal Blood test, ( cbc's) and keep sayign eveything is fine. I'm so scared She is also having pain int her stomach where they injected blood thinners and Both lower arms are"buring " - everyone says it's phlebitis, but that would have resolved by now as it's been over a 2 months. Her GP know's there's soemthign wrong , but it's not his feild .. he thinks "her body is out of whack" maybe due to the severity og=f the giut attach, so he refered us to an endocronologist which ran the same TSH & T3 and T4 test, which of course came back normal, We need some answers, the doctors won't look beyond her normal TSH function test, and My mom and the rest of my family can not go on like this much longer.... The sudden spike in her blood pressure is scarry..Plus her sudden on set of exhaustion, she get’s palpitations when she exerts herself…. Any help or advise would be appreciated
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?